www.uhasselt.be
DSpace

Document Server@UHasselt >
Research >
Research publications >

Please use this identifier to cite or link to this item: http://hdl.handle.net/1942/2281

Title: Estimating a random-coefficients sample-selection model using generalized maximum entropy
Authors: PEETERS, Ludo
Issue Date: 2004
Publisher: ELSEVIER SCIENCE SA
Citation: ECONOMICS LETTERS, 84(1). p. 87-92
Abstract: We use the generalized maximum entropy (GME) method to estimate a sample-selection model and compare results with OLS and FIML. It is shown that GME outperforms FIML for small samples. In addition, we treat the heterogeneity of the units in the sample data by allowing coefficient vectors to deviate randomly from a common sample mean. (C) 2004 Elsevier B.V. All rights reserved.
Notes: Univ Limburg, B-3590 Diepenbeek, Belgium.Peeters, LMK, Univ Limburg, Univ Campus,Gebouw D, B-3590 Diepenbeek, Belgium.ludo.peeters@luc.ac.be
URI: http://hdl.handle.net/1942/2281
DOI: 10.1016/j.econlet.2003.12.014
ISI #: 000221991400014
ISSN: 0165-1765
Category: A1
Type: Journal Contribution
Validation: ecoom, 2005
Appears in Collections: Research publications

Files in This Item:

There are no files associated with this item.

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.